You will need
- - instrument for measuring pressure;
- - first aid kit.
Stop to start their own panic. The problem is thus not solved, and the forces there is no need to waste, they'll come in handy. Calm down and start to measure relative pressure.
Man the break-up might look like is about to die, but this should not unsettle you. Withdrawal syndrome is a threat then, when a person has low blood pressure. Breaking the threat at a pressure below 90/60 mm Hg. In this case, immediately call the doctor.
Give suffering from narcotic breaking the man some pills an analgesic, any of which will be found in the medicine Cabinet. You can use spazmalgon, baralgin or aspirin. If you think it can help add to analgesics one or two sedative pills, only do not use tinctures alcohol-based. Don't forget to record what medications were given to the addict – if you still have to call the house doctor, he will need this information.
Try to use the method of American physicians, to slightly remove the person from breaking the tension. It needs to be stripped to the waist. Lay the person on a couch or bed, his hands put on his shoulders. Without removing his hands from his back, slide his palm along the spine, from the shoulders to the lower back, stroking the muscles, try to relax them. You will feel tense under the skin muscle. Don't try hard to push them – they will be able to relax just from the soft caress.
If a sudden breaking of a relative happened in the evening, try not to immediately make any important decisions. Wait until the morning and calmly ask for help to the doctors.
Medication methods of treatment of drug dependence as it is practiced in hospitals, do not treat the addict, but merely facilitate its status. The body is injected sedatives, anesthetics, clean the patient's blood with the help of droppers. But most of the poison remains in the body in tissues that with clear droppers will not work. To recover, the addict will require more time and effort.
The addict undergoing withdrawal, can help in the following way. Convince him to restore the balance of minerals and vitamins that the drugs kill the body. Breaking occurs because of the lack of these substances – bones "breaks" and turns because the body lacks calcium and magnesium. To restore the balance of substances the body needs, it is necessary to take vitamins 2-3 times a day, preferably in liquid form, and do it daily. Gradually the person becomes easier, reduced sleep and appetite. But this is only a temporary measure, and to obtain the treatment should consult a doctor-narcologist.